# SDR P2EA98130

- Difficulty date: July 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N204AU
- Make and model: Boeing 737247
- Aircraft serial: 19603
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Crracked
- Location: Bs 943-Bs 975
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK ITEM.  R2 DOOR CUT-OUT LOWER FORWARD OUTER FUSELAGE SKIN CRACKED.  DEFECT SIZE - 2.000 INCH.  REPAIRED FUSELAGE SKIN SECTION BETWEEN BS 943 AND BS 975, STR 16R AND STR 19R PER SRM 53-30-3 FIG 24.  SEE COOPESA W.O. L1-0616-2-171, VAM 100 NR 448.  (X)
